Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleElliptic solitons and Gr\"obner bases.
Author(s) Yurii V. Brezhnev
TypeArticle in Journal
AbstractWe consider the solution of spectral problems with elliptic coefficients in the framework of the Hermite Ansatz. We show that the search for exactly solvable potentials and their spectral characteristics is reduced to a system of polynomial equations solvable by the Gröbner bases method and others. New integrable potentials and corresponding solutions of the Sawada-Kotera, Kaup-Kupershmidt, Boussinesq equations and others are found.
ISSN0022-2488; 1089-7658/e
URL http://scitation.aip.org/content/aip/journal/jmp/45/2/10.1063/1.1633353
LanguageEnglish
JournalJ. Math. Phys.
Volume45
Number2
Pages696--712
PublisherAmerican Institute of Physics (AIP), Woodbury, NY
Year2004
Edition0
Translation No
Refereed No
Webmaster